3-Color bipartite Ramsey number of cycles and paths

Matija Bucić, Shoham Letzter, Benny Sudakov

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The k-color bipartite Ramsey number of a bipartite graph H is the least integer n for which every k-edge-colored complete bipartite graph kn,n contains a monochromatic copy of H. The study of bipartite Ramsey numbers was initiated, over 40 years ago, by Faudree and Schelp and, independently, by Gyárfás and Lehel, who determined the 2-color Ramsey number of paths. In this paper we determine asymptotically the 3-color bipartite Ramsey number of paths and (even) cycles.

Original languageEnglish (US)
Pages (from-to)445-459
Number of pages15
JournalJournal of Graph Theory
Volume92
Issue number4
DOIs
StatePublished - Dec 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Keywords

  • bipartite Ramsey number
  • connected matchings
  • cycle Ramsey number
  • path Ramsey number

Fingerprint

Dive into the research topics of '3-Color bipartite Ramsey number of cycles and paths'. Together they form a unique fingerprint.

Cite this